Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I am allergic to cobalt. Started sweating and getting cold. Is this the reason for tinnitus? What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
Hi Dr. XXXXXXX
Dr. XXXXXXX showed me a number of possibilities where my tinnitus can comes from.
Yes, I ‘m allergic to cobalt, but I have no connections to cobalt.
I don’t have high blood pressure. My blood pressure is 130/90 and my weight is 85 kg.
I need my coffee in the morning, otherwise I’m very tired and dizzy.
In situation of stress my tinnitus is very intensive.
But most of the time, my tinnitus occurs when I’m have a cold. The cold comes usually from my sweating.
I often too tired to do my household chores. I don’t know, where it comes from. Normally I’m not lazy, but I often have a light pressure on my heart and the breathing makes it hard to be active, than I enormously start sweating. I think, that is the reason for the tinnitus. But what shall I do against my sweating?
I am looking forward to your answers,
Kindly regards
XXXXXX
Posted Thu, 16 Aug 2012 in Asthma and Allergy
 
 
Answered by Dr. Shanthi.E 10 hours later
Hi XXXXXX,

Thanks for posting your query.

Your symptoms combined together, are mostly related to your age.

Tinnitus occurs frequently in episodes of cold and stress. Cold causes a block in the ear and thereby causes tinnitus.

As age advances, the ejection fraction or the contraction capacity of the heart drops. Therefore, you tend to feel light pressure on the heart and breathing becomes harder. Sweating is an associated symptom with this. These are not the reason for your tinnitus.

Sweating is a protective phenomena, it is a sympathetic response to stress. It is not harmful to you.

You may get an EKG and a chest x-ray done to look at your heart and chest.

The tinnitus can be managed symptomatically.

Hope this helps.

Please do write back for follow up queries that you may have.

Regards,
Above answer was peer-reviewed by
 
Follow-up: I am allergic to cobalt. Started sweating and getting cold. Is this the reason for tinnitus? What to do? 43 hours later
Hy Dr. Shanthi
Your answer is common sense. But I need a specific answer. I need help for my sweeting. Is there any possibility to get rid of it?
 
 
Answered by Dr. Shanthi.E 4 hours later
Hi XXXXXX,

Thanks for writing back.

Check for thyroid status, hemoglobin and differential count, it may hint a reason for sweating. Treating the cause helps.

If there is no reason the specific surgical management of excessive and troublesome sweating is Cervical or Lumbar sympathetecomy. But I mean this is not the best at this age.

Other symptomatic management techniques include using roll-on antiperspirants and Iontophoresis.

You may discuss about these with your treating physician.

Hope this helps. Please feel free to write back, in case you have follow up queries to ask.

Regards,
Above answer was peer-reviewed by
 
Follow-up: I am allergic to cobalt. Started sweating and getting cold. Is this the reason for tinnitus? What to do? 32 hours later
Hi Dr. Shanthi
your Answer was very helpful for me.
Many thanks.
XXXXXX
 
 
Answered by Dr. Shanthi.E 10 hours later
Hi XXXXXX,

Thanks for writing back.

You may close the discussion and write a review, if you have no more queries.

I thank you too.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor